- -

Evaluation codes defined by finite families of plane valuations at infinity

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Evaluation codes defined by finite families of plane valuations at infinity

Mostrar el registro completo del ítem

Galindo Pastor, C.; Monserrat Delpalillo, FJ. (2014). Evaluation codes defined by finite families of plane valuations at infinity. Designs, Codes and Cryptography. 70(1-2):189-213. doi:10.1007/s10623-012-9738-7

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50544

Ficheros en el ítem

Metadatos del ítem

Título: Evaluation codes defined by finite families of plane valuations at infinity
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We construct evaluation codes given by weight functions defined over polynomial rings in m a parts per thousand yen 2 indeterminates. These weight functions are determined by sets of m-1 weight functions over polynomial ...[+]
Palabras clave: Error-correcting codes , Algebraic Geometric Codes
Derechos de uso: Reserva de todos los derechos
Fuente:
Designs, Codes and Cryptography. (issn: 0925-1022 )
DOI: 10.1007/s10623-012-9738-7
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s10623-012-9738-7
Patrocinador:
Spain Ministry of Education [MTM 2007-64704]
Bancaixa [P1-132009-03]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem